Some applications of generalized srivastava-attiya operator to the bi-concave functions


Altınkaya Ş. , Yalcin S.

Miskolc Mathematical Notes, vol.21, no.1, pp.51-60, 2020 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.18514/mmn.2020.2947
  • Title of Journal : Miskolc Mathematical Notes
  • Page Numbers: pp.51-60
  • Keywords: bi-concave functions, convolution, Srivastava-Attiya operator, COEFFICIENT PROBLEM, INTEGRAL OPERATOR, UNIVALENT, SUBCLASSES, FAMILIES, CONVEX

Abstract

© 2020 Miskolc University Press.In this present investigation, we are concerned with the class of bi-concave functions defined by using the generalized Srivastava-Attiya operator. Moreover, we derive some coefficient inequalities for functions in this class.